Heart Disease- Are Juvederm and Teosyal Safe to Use?

I have used Juvederm or Teosyal for 3 years and I have just been told that I have mild heart muscle disease. Is Juvederm and Teosyal still safe to use? I just had my lip done 3 months ago and seemed fine.

Doctor Answers (2)

Juvederm and heart disease

+1

Injection of hyaluronic acid fillers such as Juvederm and Restylane in patients with heart disease is perfectly safe. Side effects such as bruising and swelling are only local to the injected area. You should ask your injecting physician not to use lidocaine mixed with epinephrine (adrenaline) if they are doing a nerve block as epinephrine can affect the heart.

 


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

No problem -- enjoy your Juvéderm® or Teosyal®

+1

No problem -- enjoy your Juvéderm® or Teosyal®, they will not affect your heart condition one way or the other.

Certain medications [for example ASA and Plavix®] prescribed for heart conditions can make you bleed and bruise a bit more easily, so make sure your doctor has a list of all you meds before doing filler treatments for you.

Kevin C. Smith, MD
Niagara Falls Dermatologic Surgeon
4.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.